• Previous Article
    Classification and evolution of bifurcation curves for a porous-medium combustion problem with large activation energy
  • CPAA Home
  • This Issue
  • Next Article
    On the quotient quantum graph with respect to the regular representation
doi: 10.3934/cpaa.2020293

Sub-solutions and a point-wise Hopf's lemma for fractional $ p $-Laplacian

1. 

School of Mathematical Sciences, Hebei Normal University, Shijiazhuang, 050024, China

2. 

Department of Mathematical Sciences, Yeshiva University, New York, NY 10033, USA

3. 

Department of Mathematics, University of British Columbia, Vancouver, B.C. V6T 1Z2, Canada

* Corresponding author

Received  July 2020 Revised  October 2020 Published  December 2020

Fund Project: The first author was supported by CHINA SCHOLARSHIP COUNCIL

We prove a Hopf's lemma in the point-wise sense for fractional $ p $-Laplacian. The essential technique is to prove $ (-\Delta)^s_p u(x) $ is uniformly bounded in the unit ball $ B_1\subset\mathbb{R}^n $, where $ u(x) = (1-|x|^2)^s_{+} $. Also we study the global Hölder continuity of bounded positive solutions for $ (-\Delta)^s_p u(x) = f(x,u). $

Citation: Zaizheng Li, Qidi Zhang. Sub-solutions and a point-wise Hopf's lemma for fractional $ p $-Laplacian. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2020293
References:
[1]

G. Alberti and G. Bellettini, A nonlocal anisotropic model for phase transitions, Math. Ann., 310 (1998), 527-560.  doi: 10.1017/S0956792598003453.  Google Scholar

[2]

S. Barb, Topics in Geometric Analysis with Applications to Partial Differential Equations, Ph.D thesis, University of Missouri–Columbia, 2009.  Google Scholar

[3]

C. BjorlandL. Caffarelli and A. Figalli, Non-local gradient dependent operators, Adv. Math., 230 (2012), 1859-1894.  doi: 10.1016/j.aim.2012.03.032.  Google Scholar

[4]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923.  doi: 10.1214/10-AOP532.  Google Scholar

[5]

L. BrascoE. Lindgren and A. Schikorra, Higher Hölder regularity for the fractional $ p $-Laplacian in the superquadratic case, Adv. Math., 338 (2018), 782-846.  doi: 10.1016/j.aim.2018.09.009.  Google Scholar

[6]

L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

W. X. Chen and C. M. Li, Maximum principles for the fractional $ p $-Laplacian and symmetry of solutions, Adv. Math., 335 (2018), 735-758.  doi: 10.1016/j.aim.2018.07.016.  Google Scholar

[8]

W. X. ChenC. M. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437.  doi: 10.1016/j.aim.2016.11.038.  Google Scholar

[9]

W. X. Chen, C. M. Li and S. J. Qi, A Hopf lemma and regularity for fractional $ p $-Laplacians, Discrete Contin. Dyn. Syst. Ser. A, 40 (2020), 3235-3252. Google Scholar

[10]

W. X. Chen, Y. Li and P. Ma, The Fractional Laplacian, World Scientific, 2020.

doi:10.1142//10550 Google Scholar

[11]

W. X. ChenY. Li and R. B. Zhang, A direct method of moving spheres on fractional order equations, J. Funct. Anal., 272 (2017), 4131-4157.  doi: 10.1016/j.jfa.2017.02.022.  Google Scholar

[12]

Y. G. Chen and B. Y. Liu, Symmetry and non-existence of solutions for fractional $ p $-Laplacian systems, Nonlinear Anal., 183 (2019), 303-322.  doi: 10.1016/j.na.2019.02.023.  Google Scholar

[13]

L. M. Del Pezzo and A. Quaas, A Hopf's lemma and a strong minimum principle for the fractional $ p $-Laplacian, J. Differ. Equ., 263 (2017), 765-778.  doi: 10.1016/j.jde.2017.02.051.  Google Scholar

[14]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, B. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[15]

R. K. Getoor, First passage times for symmetric stable processes in space, T. Am. Math. Soc., 101 (1961), 75-90.  doi: 10.2307/1993412.  Google Scholar

[16]

A. Greco and R. Servadei, Hopf's lemma and constrained radial symmetry for the fractional Laplacian, Math. Res. Lett., 23 (2016), 863-885. doi: 10.4310/MRL.2016.v23.n3.a14.  Google Scholar

[17]

A. IannizzottoS. Mosconi and M. Squassina, Global Hölder regularity for the fractional $ p $-Laplacian, Rev. Mat. Iberoam., 32 (2016), 1353-1392.  doi: 10.4171/RMI/921.  Google Scholar

[18]

H. Ishii and G. Nakamura, A class of integral equations and approximation of $ p $-Laplace equations, Calc. Var. Partial Differ. Equ., 37 (2010), 485-522.  doi: 10.1007/s00526-009-0274-x.  Google Scholar

[19]

L. Y. Jin and Y. Li, A Hopf's lemma and the boundary regularity for the fractional $ p $-Laplacian, Discrete Contin. Dyn. Syst. Ser. A, 39 (2019), 1477-1495. doi: 10.3934/dcds.2019063.  Google Scholar

[20]

Z. Z. Li, On Some Problems for Fractional $ p $-Laplacian Operator and Nonlinear Elliptic Systems, Ph.D thesis, University of Chinese Academy of Sciences, 2020. Google Scholar

[21]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[22]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Commun. Pure Appl. Math., 60 (2007), 67-112.  doi: 10.1002/cpa.20153.  Google Scholar

[23]

Y. Sire and E. Valdinoci, Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result, J. Funct. Anal., 256 (2009), 1842-1864. doi: 10.1016/j.jfa.2009.01.020.  Google Scholar

[24]

Y. Sire and E. Valdinoci, Rigidity results for some boundary quasilinear phase transitions, Commun. Partial Differ. Equ., 34 (2008), 765-784.  doi: 10.1080/03605300902892402.  Google Scholar

[25]

F. del Teso, D. Gómez-Castro and J. L. Vázquez, Three representations of the fractional $p$-Laplacian: semigroup, extension and Balakrishnan formulas, arXiv: 2010.06933. Google Scholar

[26]

L. Wu and W. X. Chen, The sliding methods for the fractional $ p $-Laplacian, Adv. Math., 361 (2020), 106933. doi: 10.1016/j.aim.2019.106933.  Google Scholar

show all references

References:
[1]

G. Alberti and G. Bellettini, A nonlocal anisotropic model for phase transitions, Math. Ann., 310 (1998), 527-560.  doi: 10.1017/S0956792598003453.  Google Scholar

[2]

S. Barb, Topics in Geometric Analysis with Applications to Partial Differential Equations, Ph.D thesis, University of Missouri–Columbia, 2009.  Google Scholar

[3]

C. BjorlandL. Caffarelli and A. Figalli, Non-local gradient dependent operators, Adv. Math., 230 (2012), 1859-1894.  doi: 10.1016/j.aim.2012.03.032.  Google Scholar

[4]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923.  doi: 10.1214/10-AOP532.  Google Scholar

[5]

L. BrascoE. Lindgren and A. Schikorra, Higher Hölder regularity for the fractional $ p $-Laplacian in the superquadratic case, Adv. Math., 338 (2018), 782-846.  doi: 10.1016/j.aim.2018.09.009.  Google Scholar

[6]

L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

W. X. Chen and C. M. Li, Maximum principles for the fractional $ p $-Laplacian and symmetry of solutions, Adv. Math., 335 (2018), 735-758.  doi: 10.1016/j.aim.2018.07.016.  Google Scholar

[8]

W. X. ChenC. M. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437.  doi: 10.1016/j.aim.2016.11.038.  Google Scholar

[9]

W. X. Chen, C. M. Li and S. J. Qi, A Hopf lemma and regularity for fractional $ p $-Laplacians, Discrete Contin. Dyn. Syst. Ser. A, 40 (2020), 3235-3252. Google Scholar

[10]

W. X. Chen, Y. Li and P. Ma, The Fractional Laplacian, World Scientific, 2020.

doi:10.1142//10550 Google Scholar

[11]

W. X. ChenY. Li and R. B. Zhang, A direct method of moving spheres on fractional order equations, J. Funct. Anal., 272 (2017), 4131-4157.  doi: 10.1016/j.jfa.2017.02.022.  Google Scholar

[12]

Y. G. Chen and B. Y. Liu, Symmetry and non-existence of solutions for fractional $ p $-Laplacian systems, Nonlinear Anal., 183 (2019), 303-322.  doi: 10.1016/j.na.2019.02.023.  Google Scholar

[13]

L. M. Del Pezzo and A. Quaas, A Hopf's lemma and a strong minimum principle for the fractional $ p $-Laplacian, J. Differ. Equ., 263 (2017), 765-778.  doi: 10.1016/j.jde.2017.02.051.  Google Scholar

[14]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, B. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[15]

R. K. Getoor, First passage times for symmetric stable processes in space, T. Am. Math. Soc., 101 (1961), 75-90.  doi: 10.2307/1993412.  Google Scholar

[16]

A. Greco and R. Servadei, Hopf's lemma and constrained radial symmetry for the fractional Laplacian, Math. Res. Lett., 23 (2016), 863-885. doi: 10.4310/MRL.2016.v23.n3.a14.  Google Scholar

[17]

A. IannizzottoS. Mosconi and M. Squassina, Global Hölder regularity for the fractional $ p $-Laplacian, Rev. Mat. Iberoam., 32 (2016), 1353-1392.  doi: 10.4171/RMI/921.  Google Scholar

[18]

H. Ishii and G. Nakamura, A class of integral equations and approximation of $ p $-Laplace equations, Calc. Var. Partial Differ. Equ., 37 (2010), 485-522.  doi: 10.1007/s00526-009-0274-x.  Google Scholar

[19]

L. Y. Jin and Y. Li, A Hopf's lemma and the boundary regularity for the fractional $ p $-Laplacian, Discrete Contin. Dyn. Syst. Ser. A, 39 (2019), 1477-1495. doi: 10.3934/dcds.2019063.  Google Scholar

[20]

Z. Z. Li, On Some Problems for Fractional $ p $-Laplacian Operator and Nonlinear Elliptic Systems, Ph.D thesis, University of Chinese Academy of Sciences, 2020. Google Scholar

[21]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[22]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Commun. Pure Appl. Math., 60 (2007), 67-112.  doi: 10.1002/cpa.20153.  Google Scholar

[23]

Y. Sire and E. Valdinoci, Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result, J. Funct. Anal., 256 (2009), 1842-1864. doi: 10.1016/j.jfa.2009.01.020.  Google Scholar

[24]

Y. Sire and E. Valdinoci, Rigidity results for some boundary quasilinear phase transitions, Commun. Partial Differ. Equ., 34 (2008), 765-784.  doi: 10.1080/03605300902892402.  Google Scholar

[25]

F. del Teso, D. Gómez-Castro and J. L. Vázquez, Three representations of the fractional $p$-Laplacian: semigroup, extension and Balakrishnan formulas, arXiv: 2010.06933. Google Scholar

[26]

L. Wu and W. X. Chen, The sliding methods for the fractional $ p $-Laplacian, Adv. Math., 361 (2020), 106933. doi: 10.1016/j.aim.2019.106933.  Google Scholar

[1]

Wenxiong Chen, Congming Li, Shijie Qi. A Hopf lemma and regularity for fractional $ p $-Laplacians. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3235-3252. doi: 10.3934/dcds.2020034

[2]

Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021005

[3]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[4]

Wei Ouyang, Li Li. Hölder strong metric subregularity and its applications to convergence analysis of inexact Newton methods. Journal of Industrial & Management Optimization, 2021, 17 (1) : 169-184. doi: 10.3934/jimo.2019105

[5]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[6]

Lingwei Ma, Zhenqiu Zhang. Monotonicity for fractional Laplacian systems in unbounded Lipschitz domains. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 537-552. doi: 10.3934/dcds.2020268

[7]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Fractional optimal control problems on a star graph: Optimality system and numerical solution. Mathematical Control & Related Fields, 2021, 11 (1) : 189-209. doi: 10.3934/mcrf.2020033

[8]

Hai Q. Dinh, Bac T. Nguyen, Paravee Maneejuk. Constacyclic codes of length $ 8p^s $ over $ \mathbb F_{p^m} + u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020123

[9]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[10]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[11]

Fuensanta Andrés, Julio Muñoz, Jesús Rosado. Optimal design problems governed by the nonlocal $ p $-Laplacian equation. Mathematical Control & Related Fields, 2021, 11 (1) : 119-141. doi: 10.3934/mcrf.2020030

[12]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020403

[13]

Yutong Chen, Jiabao Su. Nontrivial solutions for the fractional Laplacian problems without asymptotic limits near both infinity and zero. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021007

[14]

Ali Mahmoodirad, Harish Garg, Sadegh Niroomand. Solving fuzzy linear fractional set covering problem by a goal programming based solution approach. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020162

[15]

Wenqiang Zhao, Yijin Zhang. High-order Wong-Zakai approximations for non-autonomous stochastic $ p $-Laplacian equations on $ \mathbb{R}^N $. Communications on Pure & Applied Analysis, 2021, 20 (1) : 243-280. doi: 10.3934/cpaa.2020265

[16]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

[17]

Joel Kübler, Tobias Weth. Spectral asymptotics of radial solutions and nonradial bifurcation for the Hénon equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3629-3656. doi: 10.3934/dcds.2020032

[18]

Bernold Fiedler. Global Hopf bifurcation in networks with fast feedback cycles. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 177-203. doi: 10.3934/dcdss.2020344

[19]

Evan Greif, Daniel Kaplan, Robert S. Strichartz, Samuel C. Wiese. Spectrum of the Laplacian on regular polyhedra. Communications on Pure & Applied Analysis, 2021, 20 (1) : 193-214. doi: 10.3934/cpaa.2020263

[20]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020463

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (30)
  • HTML views (42)
  • Cited by (0)

Other articles
by authors

[Back to Top]